# SDR LR7A2024092003589

- Difficulty date: September 20, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N409LC
- Make and model: Lkheed 382G
- Aircraft serial: 4695
- Aircraft time: 42,663 hours, 26,126 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 2CM353C1P
- Part serial: BM59
- Condition: Failed
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING SCHEDULED FLIGHT LYC2156, #3 GENERATOR BEARING FAILURE LIGHT ILLUMINATED. SHUTDOWN #3 ENGINE @2354 IAW QRH. EMERGENCY DECLARED. LP #57820.  / REMOVED AND REPLACED #3 ENGINE GENERATOR. OPS CHECK GOOD. REF: SMP581 CH24-20 & HN7101B
